# SDR 95ZZZX3995

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4831F
- Make and model: Cessna TU206A
- Aircraft serial: U2060531
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 122005312
- Condition: Cracked
- Location: Aileron Hinge
- Part time: 6,846 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AILERON HINGE BRACKET CRACKED IN LOWER FORWARD BEND RADIUS.
